Medical Specialty >> Oncology

Doctors Lounge - Oncology Answers

Back to Oncology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/21/2017.

Forum Name: Lymphoma

Question: Epitrochlear & other lymphadenopathy


 granite - Wed Oct 19, 2005 12:20 am

Hi there,
I'm a 24 year old female in generally good health.
About 3-4 weeks ago I noticed two or three palpable lymph nodes in my right axilla, which are mobile & non-tender and about 1cm. Then I noticed one node with the same characteristics on the left side.
About 1-2 weeks ago I found a palpable right epitrochlear node, which is firm, mobile, and maybe a bit less than 1 cm.
Now I think I am feeling a small (~50mm) lump in my left supraclavicular area, a very small pinhead sized lump in my right supraclavicular area, and I think I may feel an epitrochlear lump on the left side.
I am wondering how likely it is that this is something serious like cancer and whether I should consult a physician. I realize that this could be caused by infection but I feel well, and I don't notice any skin infections, although I do have eczema. I have used protopic (tacrolimus).
I would really appreciate a little advice! Thanks a bunch in advance!

Granite
 Dr. A. De la Guerra - Wed Oct 19, 2005 1:58 am

User avatar Hello granite,
Generalized lymphadenopathy almost always indicates a systemic disease is present, meaning that you will be feeling sick. That is not the case, because you feel well. A possible cause of your lymph nodes enlargement might be a very unfrequent adverse effect of the tacrolimus ointment.
I encourage you to see the doctor.
Sincerely,
Dr Torax

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us